# SDR CA120814006

- Difficulty date: August 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 70612132
- Condition: Undertorqued
- Location: Elevator
- Part time: 419 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 36 MONTH CHECK THE AREA OF THE ELEVATOR CONTROL SYS SECTOR AND HORN WAS ACCESSED FOR THE FIRST TIME SINCE THE ACFT WAS NEW AND IT WAS FOUND THE BOLTS WERE NOT TORQUED CORRECTLY AND THAT BOTH THE BOLTS COULD BE SLID BACK AND FORTH IN THE ROD AND SECTOR ASSY.  BOTH WERE IN SAFETY BUT NOT TIGHTENED FULLY.
